# SDR QXEA2012111616660

- Difficulty date: November 16, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD FRAME HAS CORRODED NUT PLATES AT THE THIRD FROM THE BOTTOM STOP FITTING.  REMOVED CORRODED NUT PLATES AND MADE REPAIRS IAW RD 8/4-52-492.
